# SDR SWAA2019122339869

- Difficulty date: December 17, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 57,764 hours, 28,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITS LIGHTS ASSOCIATED WITH THE M1668 BATTERY PACK INOP.      RECONNECTED EMERGENCY LIGHT BATTERY PACK CONNECTOR D10712 TO PACK M1668 PER SWPM & AMM.
